Illustration of a SARS-CoV-2 virion

Open Access research that responds to the COVID-19 pandemic...

Strathprints makes available scholarly Open Access content seeking to respond to the medical, scientific, economic and social emergencies arising from the COVID-19 pandemic. Researchers from across the Faculties of Science, Engineering, Business and the Humanities, Arts & Social Sciences (HaSS) are all contributing to improved human understanding of -- or solutions to -- the issues surrounding management of the pandemic and the post-pandemic recovery.

Explore COVID-19 related Open Access research. Or explore all of Strathclyde's Open Access research...

Browse by Author or creator

Group by: Publication Date | Item type | No Grouping
Jump to: 2013 | 2012 | 2011 | 2009 | 2006 | 2003
Number of items: 7.

2013

Banasiak, Jacek and Lamb, Wilson and Langer, Matthias (2013) Strong fragmentation and coagulation with power-law rates. Journal of Engineering Mathematics, 82 (1). pp. 199-215. ISSN 0022-0833

2012

Banasiak, Jacek and Lamb, Wilson (2012) Analytic fragmentation semigroups and continuous coagulation–fragmentation equations with unbounded rates. Journal of Mathematical Analysis and Applications, 391 (1). pp. 312-322. ISSN 0022-247X

Banasiak, Jacek and Lamb, Wilson (2012) The discrete fragmentation equations : semigroups, compactness and asynchronous exponential growth. Kinetic and Related Models, 5 (2). pp. 223-236. ISSN 1937-5093

2011

Banasiak, Jacek and Lamb, Wilson (2011) Global strict solutions to continuous coagulation–fragmentation equations with strong fragmentation. Proceedings of the Royal Society of Edinburgh: Section A Mathematics, 141 (03). pp. 465-480.

2009

Banasiak, Jacek and Lamb, Wilson (2009) Coagulation, fragmentation and growth processes in a size structured population. Discrete and Continuous Dynamical Systems - Series B, 11 (3). pp. 563-585. ISSN 1531-3492

2006

Banasiak, J. and Lamb, W. (2006) On a coagulation and fragmentation equation with mass loss. Proceedings of the Royal Society of Edinburgh: Section A Mathematics, 136 (6). pp. 1157-1173.

2003

Banasiak, Jacek and Lamb, Wilson (2003) On the application of substochastic semigroup theory to fragmentation models with mass loss. Journal of Mathematical Analysis and Applications, 284 (1). pp. 9-30. ISSN 0022-247X

This list was generated on Thu May 13 21:04:42 2021 BST.